Open Mathematics (Sep 2020)

Nonlinear boundary value problems for mixed-type fractional equations and Ulam-Hyers stability

  • Wang Huiwen,
  • Li Fang

DOI
https://doi.org/10.1515/math-2020-0051
Journal volume & issue
Vol. 18, no. 1
pp. 916 – 929

Abstract

Read online

In this article, we discuss the nonlinear boundary value problems involving both left Riemann-Liouville and right Caputo-type fractional derivatives. By using some new techniques and properties of the Mittag-Leffler functions, we introduce a formula of the solutions for the aforementioned problems, which can be regarded as a novelty item. Moreover, we obtain the existence result of solutions for the aforementioned problems and present the Ulam-Hyers stability of the fractional differential equation involving two different fractional derivatives. An example is given to illustrate our theoretical result.

Keywords